Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 1 (1945), 355-364
DOI: https://doi.org/10.1090/S0025-5718-45-99026-0
Corrigendum: Math. Comp. 2 (1947), 288.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [2] A complete table of the binomial coefficients $ (_r^n)$ for $ n = 2(1)50,r = 2(1)50$, is contained in J. W. L. Glaisher, Messenger Math., s. 2, v. 47, 1917, p. 97-107.
  • [1] L. S. Dederick, ``A modified method for cube roots and fifth roots,'' Amer. Math. Mo., v. 33, 1926, p. 469-472. See also D. H. Lehmer, ``On the use of the calculating machine for cube and fifth roots,'' Amer Math. Mo., v. 32, 1925, p. 377-379. In the ``table of cube and fifth roots'' for this latter article are the following slips: $ \sqrt[5]{{10}}$, for 93193, read 93192; $ \sqrt[5]{{1000}}$ for 71705, read 71706; $ \sqrt[3]{{1.02}}$ for 27709, read 22710; $ \sqrt[5]{5}$, for 29662, read 29661.
  • [1] NYMTP, Tables of Lagrangian Interpolation Coefficients, New York, 1944.
  • [1] H. T. Davis, Tables of the Higher Mathematical Functions, v. 1, Bloomington, Ind., 1933, p. 82-83.
  • [1] H. A. Webb and J. R. Airey, ``The practical importance of the confluent hypergeometric function,'' Phil. Mag., s. 6, v. 36, 1918, p. 129-141.
  • [2] J. R. Airey, ``The confluent hypergeometric function,'' B.A.A.S., Report, 1926, p. 276-294; 1927, p. 220-244.
  • [3] R. Gran Olsson, (a) ``Biegung kreisförmiger Platten von radial veränderlicher Dicke,'' (b) ``Tabellen der konfluenten hypergeometrischen Funktion erster und zweiter Art,'' Ingenieur-Archiv, v. 8, 1937, p. 81-98, 99-103.
  • [4] G. E. Chappell, ``The properties of a new orthogonal function associated with the confluent hypergeometric function,'' Edinburgh Math. So., Proc., v. 43, 1925, p. 117-130.
  • [5] B. Sen, ``Note on the stresses in some rotating circular disks of varying thickness,'' Phil. Mag., s. 7, v. 19, 1935, p. 1121-1125.
  • [6] H. Lamb, ``On atmospheric oscillations,'' R. So. London, Proc., v. 84A, 1910, p. 551-572.
  • [7] N. S. Koshliakov, ``O vychislenii po formule mekhanicheskikh kvadratur opredelennykh integralov s beskonechnymi predelami'' [On the calculation of integrals to infinite limits by means of formulae of mechanical quadratures], Akad. Nauk, Leningrad, Izvestiia, s. 7, Fiziko-matematicheskoe otdelenie, v. 7, 1933, p. 801-808.
  • [8] A. N. Lowan & W. Horenstein, ``On the function $ H(m,a,x) = \exp ( - ix)F(m + 1 - ia;2m + 2;2ix)$,'' J. Math. Phys., M.I.T., v. 21, 1942, p. 273-283. MR 0007821 (4:197f)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-45-99026-0
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society